Electron. J. Diff. Eqns., Vol. 2006(2006), No. 153, pp. 1-19.

Existence of solutions of a nonlinear system modelling fluid flow in porous media

Adam Besenyei

We investigate the existence of weak solutions for nonlinear differential equations that describe fluid flow through a porous medium. Existence is proved using the theory of monotone operators, and some examples are given.

Submitted July 18, 2006. Published December 7, 2006.
Math Subject Classifications: 35K60, 35J60.
Key Words: Flow in porous medium; nonlinear partial differential equations; monotone operators.

Show me the PDF file (283K), TEX file, and other files for this article.

Ádám Besenyei
Department of Applied Analysis
Eötvös Loránd University
1117-H Budapest Pázmány P. S. 1/C, Hungary
email: badam@cs.elte.hu

Return to the EJDE web page